Repositório Digital

A- A A+

Treatment of the semiclassical Boltzmann equation for magnetic multilayers

.

Treatment of the semiclassical Boltzmann equation for magnetic multilayers

Mostrar registro completo

Estatísticas

Título Treatment of the semiclassical Boltzmann equation for magnetic multilayers
Autor Pereira, Luis Gustavo
Duvail, Jean-Luc
Lottis, Daniel Kurt
Abstract We present an analytical treatment of the Camley–Barnas´ theory of the giant magnetoresistance ~GMR! in magnetic layered structures and obtain an exact and general expression for the resistivity. We used this expression to evaluate the resistivity and GMR numerically, comparing the results with experimental observations.
Contido em Journal of applied physics. Melville. Vol. 88, no. 8 (Oct. 2000), p. 4772-4777
Assunto Equação de Boltzmann
Magnetoresistencia gigante
Multicamadas magnéticas
Origem Estrangeiro
Tipo Artigo de periódico
URI http://hdl.handle.net/10183/95815
Arquivos Descrição Formato
000279122.pdf (241.2Kb) Texto completo (inglês) Adobe PDF Visualizar/abrir

Este item está licenciado na Creative Commons License

Este item aparece na(s) seguinte(s) coleção(ões)


Mostrar registro completo

Percorrer



  • O autor é titular dos direitos autorais dos documentos disponíveis neste repositório e é vedada, nos termos da lei, a comercialização de qualquer espécie sem sua autorização prévia.
    Projeto gráfico elaborado pelo Caixola - Clube de Criação Fabico/UFRGS Powered by DSpace software, Version 1.8.1.